# SDR DALA2022110407157

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 8,477 hours, 1,052 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 INFO ONLY ECAM COLD FUEL TEMP COMPLIED WITH ECAM/QRH NORMAL OPS. CORRECTIVE ACTION: SYSTEM RETURNED TO NORMAL FOLLOWING QRH PROCEDURE. (9342429)
